# SDR DL72S962119

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 65184201046
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE INBOARD LOWER CORNER OF THE L4 COCKPIT   WINDOW. REPAIRED IN ACCORDANCE WITH DER FORM 8110-3, DER DESIGNATIONSO-831, DATED 9/12/96.
